Alert archive / South Carolina / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 55, NWS Wilmington, NC

May 27, 2011Darlington County, Florence County, Marlboro County, South Carolina

NWS Wilmington, NC issued this severe thunderstorm warning at May 27, 2011, 11:56 AM EDT for Darlington County, Florence County, Marlboro County, South Carolina. It was in force for 56 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2011, 11:56 AM EDT (15:56 UTC)
Expired
May 27, 2011, 12:52 PM EDT
In force
56 min
Issued by
NWS Wilmington, NC
Area
Storm-based polygon

Counties Darlington County, SC, Florence County, SC, Marlboro County, SC

The radar

The Columbia radar (KCAE), 131 km from the middle of the area, began a volume at 15:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 12:35 PM EDTTSTM WND DMG3 W Florence, SCTREE DOWN ON WEST HAMPTON POINT DRIVE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 39 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 3.9 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2011-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1634 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2011-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1634 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
660 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

674 
WUUS52 KILM 271556
SVRILM
SCC031-041-069-271700-
/O.NEW.KILM.SV.W.0055.110527T1556Z-110527T1700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
1156 AM EDT FRI MAY 27 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON NC HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN FLORENCE COUNTY IN NORTHEAST SOUTH CAROLINA
  MARLBORO COUNTY IN NORTHEAST SOUTH CAROLINA
  EASTERN DARLINGTON COUNTY IN NORTHEAST SOUTH CAROLINA

* UNTIL 100 PM EDT

* AT 1155 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND   
  DAMAGING WINDS IN EXCESS OF 60 MPH NEAR DARLINGTON. RADAR ALSO     
  INDICATED ANOTHER THUNDERSTORM APPROACHING SEVERE LIMITS NEAR      
  SARDIS. BOTH STORMS WERE MOVING NORTHEAST AT 15 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
   FLOYD...
   DOVESVILLE...
   MECHANICSVILLE...
   MONT CLARE...
   BROWNSVILLE...
   BENNETTSVILLE...

MORE DANGEROUS THUNDERSTORMS MAY DEVELOP AND AFFECT OTHER COMMUNITIES
IN THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAIL UP TO ONE INCH IN DIAMETER AND WINDS GREATER THAN 60 MPH ARE 
EXPECTED FROM THESE STORMS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL 
THE STORM HAS PASSED.

&&

PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 877-633-6772...WHEN
YOU CAN DO SO SAFELY.

LAT...LON 3481 7967 3463 7945 3430 7963 3430 7962
      3417 7967 3388 7989 3389 7995 3395 7998
      3399 7990 3408 8005 3450 7992 3449 7988
      3454 7983 3460 7981 3461 7978 3464 7980
      3469 7987 3481 7983
TIME...MOT...LOC 1554Z 207DEG 15KT 3431 7983

$$

SRP
2 follow-up statements
049 
WWUS52 KILM 271623
SVSILM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1223 PM EDT FRI MAY 27 2011

SCC031-041-069-271700-
/O.CON.KILM.SV.W.0055.000000T0000Z-110527T1700Z/
DARLINGTON SC-MARLBORO SC-FLORENCE SC-
1223 PM EDT FRI MAY 27 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM EDT 
FOR WESTERN FLORENCE...MARLBORO AND EASTERN DARLINGTON COUNTIES...

AT 1220 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A COUPLE STRONG TO SEVERE THUNDERSTORMS CAPABLE OF 
PRODUCING HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...AND WINDS UP 
TO 60 MPH. 

THE STORM SOUTHWEST OF BLENHEIM HAS A HISTORY OF PRODUCING DIME TO 
PENNY SIZE HAIL AND WAS MOVING NORTHEAST AT 15 MPH. THIS STORM WILL 
AFFECT LOCATIONS FROM NEAR MONT CLARE TO BLENHEIM AND BENNETTSVILLE. 

ANOTHER STRONG THUNDERSTORM WAS LOCATED BETWEEN SARDIS AND 
TIMMONSVILLE MOVING NORTHEAST AT 15 MPH. THIS THUNDERSTORM WILL 
AFFECT THE AREA BETWEEN TIMMONSVILLE...THE CITY OF FLORENCE AND THE 
CITY OF DARLINGTON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS UNTIL THE STORMS HAVE PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT FRIDAY
EVENING FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA.

&&

PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 877-633-6772...WHEN
YOU CAN DO SO SAFELY.

LAT...LON 3463 7946 3462 7945 3430 7963 3430 7962
      3417 7967 3399 7989 3408 8005 3448 7987
      3461 7978 3480 7967
TIME...MOT...LOC 1618Z 207DEG 15KT 3440 7977

$$

SRP
132 
WWUS52 KILM 271652
SVSILM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1252 PM EDT FRI MAY 27 2011

SCC031-041-069-271700-
/O.CAN.KILM.SV.W.0055.000000T0000Z-110527T1700Z/
DARLINGTON SC-MARLBORO SC-FLORENCE SC-
1252 PM EDT FRI MAY 27 2011

...THE SEVERE THUNDERSTORM WARNING FOR FLORENCE MARLBORO AND EASTERN 
DARLINGTON COUNTIES IS CANCELED...

AT 1250 PM EDT...THE SEVERE THUNDERSTORMS THAT PROMPTED THE WARNING 
REMAIN STRONG BUT HAVE WEAKENED BELOW SEVERE LIMITS...THUS THE 
WARNING HAS BEEN CANCELED. 

HOWEVER...SCATTERED STRONG THUNDERSTORMS CONTINUE TO PRODUCE 
FREQUENT CLOUD TO GROUND LIGHTNING...SMALL HAIL...AND LOCALIZED WIND 
GUSTS TO 45 MPH ACROSS PORTIONS OF THE PEE DEE REGION. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT FRIDAY
EVENING FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. 
PEOPLE ARE ADVISED TO REMAIN ALERT FOR POSSIBLE WARNINGS ISSUED BY 
YOUR NATIONAL WEATHER SERVICE.

PLEASE REPORT HAIL...DOWNED TREES OR DAMAGING WINDS TO THE NATIONAL
WEATHER SERVICE IN WILMINGTON NC...TOLL FREE AT 877-633-6772...WHEN
YOU CAN DO SO SAFELY.

LAT...LON 3463 7946 3462 7945 3430 7963 3430 7962
      3417 7967 3399 7989 3408 8005 3448 7987
      3461 7978 3480 7967
TIME...MOT...LOC 1650Z 207DEG 15KT 3452 7970

$$

SRP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 10:32 AM EDT, 1 hour 24 minutes earlier.

Area forecast discussion, May 27, 10:32 AM EDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
1032 AM EDT FRI MAY 27 2011

.SYNOPSIS...
SHOWERS AND FEW THUNDERSTORMS ARE EXPECTED WELL INLAND THIS
AFTERNOON AND THIS EVENING...AS LOW PRESSURE ALOFT PASSES WEST
AND NORTH OF THE AREA. LATE TONIGHT INTO EARLY SATURDAY A FEW
OCEAN SHOWERS MAY MOVE ONSHORE ALONG THE COASTAL ZONES. A RETURN
TO ABOVE NORMAL TEMPERATURES AND DRY CONDITIONS IS EXPECTED MUCH
OF NEXT WEEK...AS A WARM UPPER RIDGE BUILDS OVER THE REGION.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 1030 AM FRIDAY...VAPOR IMAGERY REVEALING AN INTRIGUING
FEATURE OF ELLIPTICAL DARKENING IN SC MOVING NORTH. THE SHARP
UPPER TROUGH MOVING INTO GEORGIA APPEARS TO BE YANKING THIS
FEATURE INLAND AND THIS MAY BE A FOCUS FOR CONVECTION LATER
TODAY...DUE TO THE DENSITY GRADIENT ALONG THE EDGES OF THIS
IMPULSE. ENHANCED VORTICITY JUST AHEAD OF THE UPPER TROUGH WAS
TRIGGERING TSTMS OVER WESTERN SC. THIS DISTURBANCE WILL ALLOW A
BATCH OF SHRA/TSTMS TO SCRAPE THE FAR WESTERN FORECAST AREA BY
MIDDAY. 4KM NSSL WRF DEPICTS A SIMILAR SCENARIO WHILE ALSO
PRODUCING WEAK DEVELOPMENT/SHOWERS OVER OUR CENTRAL ZONES.

ALONG THE COAST IN CLOSER PROXIMITY TO THE WESTERN PERIPHERY OF A
DRY AND WARM AIR MASS ALOFT...THE ATMOSPHERE REMAINS MORE CAPPED.
THUS THE PRIMARY FOCUS WILL REMAIN INLAND MUCH OF THE DAY. THE SEA
BREEZE FRONT WILL MARCH WELL INLAND THIS AFTERNOON AND SHOULD
SPREAD A RESULTANT SSE-SE SFC WIND ACROSS MOST OF THE WARNING AREA
THIS AFTERNOON. THIS MAY HELP INTENSIFY STORMS A BIT OVER THE WRN
HALF OF THE FORECAST AREA FROM LATE AFTERNOON TO EARLY EVENING.

CONVECTION IS EXPECTED TO WEAKEN BY MID/LATE EVENING WITH HEAT
LOSS AND A WEAKENING UPPER TROUGH. THE FOCUS THEN SHIFTS OUT OVER
THE WATERS...WHERE INFRARED IMAGERY THIS MORNING REVEALS ENHANCED
INSTABILITY AND LOW-LEVEL CONVERGENCE ABOUT 250 MILES EAST OF
CENTRAL FLORIDA...CIRCULATING AROUND BROAD HIGH PRESSURE WELL
OFFSHORE. SHORT-RANGE HI-RES MODELS SHOW COASTAL SHOWERS MOVING
INTO THE CAPE FEAR REGION AROUND 400 AM SATURDAY MORNING.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
AS OF 2:50 AM FRIDAY...RESIDUAL MID LEVEL ENERGY WILL BE THE IMPETUS
FOR SOME CONVECTION SATURDAY THE QUESTION IS HOW MUCH? THERE IS A
DISCONNECT BETWEEN THE MET AND MAV POPS AS IS COMMON WITH ANY
CONVECTION THIS TIME OF YEAR WITH THE MET MORE BULLISH. THE SREF
MODEL GRAPHICS ARE MORE AGGRESSIVE AS WELL. BASED ON THIS AND
SOUNDINGS CONDUCIVE FOR CONVECTION I HAVE INCREASED THE POPS
SLIGHTLY  WHILE REMAINING WELL BELOW THE MET NUMBERS. ALSO ADDED A
MENTION FOR SUNDAY ACROSS NORTH CAROLINA COASTAL AREAS VIA
SEABREEZE. SHEAR REMAINS LOW AND NORMALIZED CAPES ARE LOW SO THE
THREAT OF SEVERE WEATHER IS MINIMAL. FAVORED THE SLIGHTLY COOLER MET
NUMBERS THROUGHOUT THE PERIOD.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
AS OF 2:50 AM FRIDAY...EXTENDED FORECAST AT LEAST GETS A LITTLE MORE
INTERESTING AT THE END OF THE PERIOD AS THE MASSIVE MID LEVEL RIDGE
RETROGRADES WITH OUR AREA IN A MORE FAVORABLE NORTHWEST FLOW
PATTERN. HAVE ADDED POPS FOR THURSDAY TO ADDRESS THIS POSSIBILITY.
WAY TOO FAR OUT IN TIME TO PINPOINT ANY MCS AND THE LATEST GFS SHOWS
MORE IN THE WAY OF A FRONT ACROSS THE AREA. TEMPERATURE TRENDS
REMAIN INTACT WITH WELL ABOVE NORMAL VALUES FOR THE MOST PART
TRENDING DOWN LATE WITH THE INCREASE IN MOISTURE.

&&

.AVIATION /13Z FRIDAY THROUGH TUESDAY/...
AS OF 12Z...TROUGH AXIS WILL SLOWLY MOVE EASTWARD TODAY. MODERATE
CONFIDENCE WE WILL SEE CONVECTION FIRE ALONG THE I-95 CORRIDOR BY
MIDDAY TO EARLY AFTERNOON. INTERMITTENT MVFR CONDITIONS ARE
EXPECTED...WITH BRIEF PERIODS OF IFR VISIBILITY IN HEAVY SHOWERS.
THE COASTAL TERMINALS WILL LIKELY BE SPARED OF ANY CONVECTION UNTIL
THE OVERNIGHT HOURS AS THE TROUGH AND ASSOCIATED VORTICITY REACH THE
COAST BY 09-10Z. FOR DIURNAL REASONS...ONLY EXPECT ISOLATED
CONVECTION ALONG THE COAST AT THAT TIME. MAINLY SOUTHERLY WINDS
THROUGH THE PERIOD...GUSTY ALONG THE COAST BY MID TO LATE MORNING.

EXTENDED OUTLOOK...LOW CONFIDENCE MVFR/IFR FOG/STRATUS EACH MORNING.
ISOLATED THUNDERSTORMS POSSIBLE THROUGH THE WEEKEND.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 1030 AM FRIDAY...SPECTRAL PLOTS REVEAL PERSISTENT SOUTHERLY
WIND-SEAS WITH 5 SECOND INTERVALS RUNNING 3-4 FEET IN UNPROTECTED
WATERS RIGHT UP TO DAYBREAK. WEAK SE SWELL WAVES OF 1 FOOT OR LESS
WILL BUILD LITTLE...KEEPING DOMINANT WAVE PERIODS AT 5 SECONDS.
THIS WILL TRANSLATE TO MODERATELY STEEP WAVES...BUT AT SUB-
ADVISORY LEVELS. SOUTHERLY WINDS THIS MORNING WILL GAIN MORE OF A
SE COMPONENT...LIKELY INCREASING 3-7 KNOTS AS THE RESULTANT SEA-
BREEZE WINDS IN IMPARTED INTO THE SYNOPTIC FLOW. NO TSTMS EXPECTED
ON THE WATERS TODAY...BUT BY TONIGHT...AND ESPECIALLY LATE INTO
THE PRE DAWN HOURS...A BATCH OF OCEAN SHOWERS WITH EMBEDDED TSTMS
MAY APPROACH THE 0-20NM WATERS.

SHORT TERM /SATURDAY THROUGH SUNDAY
NIGHT/... AS OF 2:50 AM FRIDAY...MORE OF THE SAME AS SOUTHERLY
FLOW WILL BACK SLIGHTLY TO SOUTHEASTERLY DURING THE AFTERNOON
HOURS VIA THE SEABREEZE. MAY SEE A MORE PRONOUNCED WIND SHIFT VERY
LATE IN THE PERIOD AS THE SURFACE RIDGE MOVES TO THE DELMARVA
AREA. SEAS REMAIN CONSISTENT AS WELL WITH 2-4 FEET.

LONG TERM /MONDAY THROUGH TUESDAY/...
AS OF 2:50 AM FRIDAY...EXPECT A MODEST NORTHEASTERLY FLOW WITH A
SLIGHT VEERING DURING THE DAYTIME HOURS VIA THE SEABREEZE AS SURFACE
HIGH PRESSURE AXIS IS OFF THE DELMARVA AREA. WIND SPEEDS SHOULD BE NO
MORE THAN 10 KNOTS. SEAS SHOULD REMAIN IN A NARROW 2-3 FOOT RANGE.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...NONE.

&&

NEAR TERM...COLBY
SHORT TERM...KEEBLER
LONG TERM...KEEBLER
AVAITION...DAVID
Hazardous weather outlook, May 27, 3:01 AM EDT, 8 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
301 AM EDT FRI MAY 27 2011

AMZ250-252-254-256-NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-
053>056-280715-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-ROBESON-BLADEN-
COLUMBUS-INLAND PENDER-COASTAL PENDER-INLAND NEW HANOVER-
COASTAL NEW HANOVER-INLAND BRUNSWICK-COASTAL BRUNSWICK-MARLBORO-
DARLINGTON-DILLON-FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY-
COASTAL HORRY-INLAND GEORGETOWN-COASTAL GEORGETOWN-
301 AM EDT FRI MAY 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL
WATERS...SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

9

In the hours before

Special weather statement, May 27, 11:30 AM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
1130 AM EDT FRI MAY 27 2011

SCZ017-023-032-271630-
DARLINGTON-MARLBORO-FLORENCE-
1130 AM EDT FRI MAY 27 2011

...SCATTERED STRONG THUNDERSTORMS WILL AFFECT PORTIONS OF THE PEE
DEE REGION...

AT 1129 AM EDT...SCATTERED STRONG THUNDERSTORMS WERE DEVELOPING AND
MOVING NORTHEAST AT 15 TO 20 MPH ACROSS THE PEE DEE REGION. THE
STRONGER STORMS WERE LOCATED FROM NEAR CLYDE...TO TIMMONSVILLE...TO
OLANTA...AND MAY PRODUCE WIND GUSTS TO 45 MPH...SMALL HAIL...AND
FREQUENT CLOUD TO GROUND LIGHTNING.

COMMUNITIES IN OR NEAR THE PATH OF THESE STORMS INCLUDE
BENNETTSVILLE...DARLINGTON...FLORENCE...HARTSVILLE...AUBURN...
BROWNSVILLE...CARTERSVILLE...CHAVISTOWN...CLIO...DOVESVILLE AND
DUNBAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT TAKE COVER UNDER TREES...NEAR METAL OBJECTS...OR IN AN OPEN
FIELD. STAY INDOORS UNTIL THE STORMS PASS.

&&

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS FOR FURTHER DETAILS OR
UPDATES. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WEATHER.GOV/ILM.

LAT...LON 3450 8005 3449 7988 3454 7983 3460 7981
      3462 7978 3477 7994 3481 7991 3481 7967
      3463 7945 3388 7991 3388 7994 3395 7998
      3399 7990 3409 8010 3417 8015 3420 8012
      3423 8012 3436 8018 3432 8024 3437 8029

SRP

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 11:30 AM EDTSpecial Weather StatementILMDarlington, Marlboro60 min
May 27, 12:37 PM EDTSevere Thunderstorm WarningILMWilliamsburg53 min
May 27, 1:05 PM EDTSpecial Weather StatementILMDarlington, Florence, Marlboro55 min
May 27, 1:30 PM EDTSpecial Weather StatementILMFlorence, Marion60 min
May 27, 1:49 PM EDTSpecial Weather StatementILMDillon71 min
May 27, 2:15 PM EDTSpecial Weather StatementILMDarlington60 min
May 27, 2:16 PM EDTAreal Flood AdvisoryILMDillon, Florence, Marion119 min
May 27, 6:12 PM EDTSpecial Weather StatementILMFlorence, Marion, Williamsburg63 min
May 27, 6:20 PM EDTSpecial Weather StatementILMMarion55 min
May 27, 7:15 PM EDTAreal Flood AdvisoryILMDillon, Florence, Horry, Marion60 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.